# SDR DLL19000965

- Difficulty date: April 29, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- Aircraft time: 72,349 hours, 16,024 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Stator
- Condition: Failed
- Location: Boost Pump
- Component: Boost Pump, 11250806
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1011 FUEL BOOST PUMP APPEARS TO HAVE BURNED UP THE STATOR WINDING.  NEW STATOR (P/N 770917 NHA 112-508-06), AND (S/N 1741).
